MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AXIOS; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00553670
Medical Device Problem Codes Entrapment of Device (1212); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of february 1, 2025, was chosen as the best estimate based on the reported date of event of february 2025.Block d2b: additional pro code (product code): pcu.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block g2: user facility report number: (b)(4).Block h6: imdrf device code a1502 captures the reportable event of stent first flange difficult to position.Imdrf device code a150208 captures the reportable event of stent second flange stuck in scope.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery-enhanced delivery system was to be implanted during a procedure performed on an unknown date.During the procedure, under fluoroscopic guidance, the distal flange was deployed into the stomach and was inadvertently reattached to the endoscope and proximal flange became lodged within the scope's channel.There were patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: block h10 (related report number) and block h11 (additional mfr narrative).Block b3: the exact event onset date is unknown.The provided event date of february 1, 2025, was chosen as the best estimate based on the reported date of event of february 2025.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue imdrf device code a150208 captures the reportable event of stent second flange stuck in scope.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of february 1, 2025, was chosen as the best estimate based on the reported date of event of february 2025.Block d2b: additional pro code (product code): pcu.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block g2: user facility report number: (b)(4).Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue imdrf device code a150208 captures the reportable event of stent second flange stuck in scope.

Brand Name
AXIOS
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22401103
Report Number3005099803-2025-03057
Device Sequence Number8293768
Product Code KNS
UDI-Device Identifier08714729979333
UDI-Public(01)08714729979333
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553670
Device Catalogue NumberM00553670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer09/15/2025
11/20/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date10/09/2025
11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite